# SDR HALA2009070800285

- Difficulty date: July 8, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 24,196 hours, 4,659 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: A/C Pack Temp
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ON APPROACH 'LT PACK TEMP' EICAS ILLUMINATED.  TURNED OFF PACK, RESET AFTER COOLING.  NO FURTHER MESSAGE.  LT PACK TEMP CONTROL BOX BITE TEST CARRIED OUT IAW AMM 21-50-00.  TEST PASSED.  NIL EICAS MESSAGE INDICATED.
